I will be honest... I could not tell you this.
Each time a patient would come into the physician office, I was to review their meds.
As most of you know by now, I try to stay on top of recalls and harmful side effects from certain and if not, all medications. So when blood pressure medicines were on the recall list, I wanted to shout it to all, since so many are on BP meds.
But I was not permitted. Why?
Because working in a specialists office, I was not to tell the patient anything. It was up to their primary physician who prescribed the medicine to contact their patient and change their medicine.
Yikes! I could not say a thing.
Friends and family I did warn, but patients were a no-no.
So there is the latest on the blood pressure medicines recalled.
The Food and Drug Administration has THIS RECALL out... Do you take this med?
Losartan Potassium Tablets USP and Losartan Potassium/hydrochlorothiazide tablets
If you take this medication, call you doctor.
Do not stop medications without speaking with your doctor.
Another med recall...
Antacid and antihistamine med:
It can treat and prevent heartburn. It can also treat stomach ulcers, gastroesophageal reflux disease (GERD), and conditions that cause too much stomach acid.
Be warned about these medications!
Heartburn Relief (ranitidine), Acid Reducer (ranitidine)
Acid Control (ranitidine), also known under Zantac.
Recall is found HERE and HERE.
Also may have been sold at RiteAid, Walmart, Walgreens.
Read the recall.
Join over 113,000+ on
Jo's Pinterest page
Here's JO on FB
All written here is for
info purposes only &
should not be construed as medical consultation or instruction.
Readers are advised to
consult a health
their health and
Info presented is
believed to be sensible
& accurate based on
the author’s research
& best judgment,
but readers who fail
to seek counsel from
risk of any potential
Need a doctor now?
TALK TO A DOCTOR
After 22 years working in the health field as a Med/Surg Asst, I have seen many patients visit their doctor seeking answers but leaving with only a script in hand.